Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

Suffering from on and off chronic acidity. Loss of appetite. Dysentery started after taking sorbiline. Should I discontinue sorbiline?

I ve been suffering from chronic acidity on and off since a year. NOthing that a aciloc couldn t fix. But recently my stomach has become resistant to Oily and non-vegetarian food. The symptoms are loss of appetite and also a mild fever on one occasion. I went to a doctor and he prescribed me Sorbiline and Mucaine and other anti acid tablets. I think the sorbiline is now giving me dysentery . Should i discontinue using sorbiline?
Asked On : Mon, 25 Jun 2012
Answers:  1 Views:  314
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
hi for your relief you should strictly change your food habit.avoid using oily and masala with non veg foods.Take food at frequent intervals.use milk more in your diet & a mild antacid will solve your problem.Small .frequent .simple .food is a best therapy for acidity.
Answered: Mon, 25 Jun 2012
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor